# SDR SWAA2022021029212

- Difficulty date: March 24, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANELS 211B AFT SUPPORT ANGLE IS CRACKED / REMOVED PANEL 211B AFT SUPPORT ANGLE AND REPLACED PER SRM 51-4002; SRM 51-40-02-0G-0; SRM 51-30-01-0G-0; DWG 232A1652
